# SDR EIA2006109

- Difficulty date: June 28, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 2200 S44r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE FRAME STA 2200 STRINGER 44 RT FOUND .020 OFF FRAME STIFFENERS CORRODED.  FABBED, REMOVED AND REPLACED CORRODED STIFFENERS IAW B747 SRM 51-10-01 PG 9 MATERIAL USED 7075-T6 0.063" FORMED ANGLE.
